Access count of this item: 233

Files in This Item:
File Description SizeFormat 
JChemPhys_127_144904.pdf1.19 MBAdobe PDFView/Open
Title: Rheological study of transient networks with junctions of limited multiplicity
Authors: Indei, Tsutomu
Issue Date: 14-Oct-2007
Publisher: AMER INST PHYSICS
Journal title: JOURNAL OF CHEMICAL PHYSICS
Volume: 127
Issue: 14
Thesis number: 144904
Rights: Copyright 2007 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
URL: http://link.aip.org/link/?jcp/127/144904
URI: http://hdl.handle.net/2433/50517
DOI(Published Version): 10.1063/1.2747607
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.